# SDR IPXA11M68247

- Difficulty date: June 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 60,169 hours, 8,088 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: DWGARB2894
- Condition: Cracked
- Location: Lws 759-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E BEADED DOUBLER CRACKED AT XOS759.  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN STA XOS759 -763 IAW SRM 57-40-02 REPAIR 9, FIG 203.
